On the functional law of the iterated logarithm
Doklady Akademii Nauk, Tome 238 (1978) no. 5, pp. 1025-1027
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_238_5_a2,
author = {A. V. Bulinski},
title = {On the functional law of the iterated logarithm},
journal = {Doklady Akademii Nauk},
pages = {1025--1027},
year = {1978},
volume = {238},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_238_5_a2/}
}
A. V. Bulinski. On the functional law of the iterated logarithm. Doklady Akademii Nauk, Tome 238 (1978) no. 5, pp. 1025-1027. http://geodesic.mathdoc.fr/item/DAN_1978_238_5_a2/